A trivial remark on Goldbach conjecture - Archive ouverte HAL Access content directly
Journal Articles Hardy-Ramanujan Journal Year : 1989

A trivial remark on Goldbach conjecture

Abstract

Using a variation on the circle method, we provide another proof of a theorem of Srinivasan in his paper titled ``A remark on Goldbach's problem''.
Fichier principal
Vignette du fichier
12Article3.pdf (1.39 Mo) Télécharger le fichier
Origin : Explicit agreement for this submission
Loading...

Dates and versions

hal-01104351 , version 1 (16-01-2015)

Identifiers

Cite

K Ramachandra. A trivial remark on Goldbach conjecture. Hardy-Ramanujan Journal, 1989, Volume 12 - 1989, pp.14 - 19. ⟨10.46298/hrj.1989.111⟩. ⟨hal-01104351⟩
127 View
509 Download

Altmetric

Share

Gmail Facebook X LinkedIn More